Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometrical Propositions Applied to the Wave Theory of Light

James M'Cullagh
The Transactions of the Royal Irish Academy
Vol. 17 (1831), pp. 241-263
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/30078792
Page Count: 24
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

[Footnotes]
  • *
    Transactions of the Royal Irish Academy, Vol. XVI. Part II. pp. 67, 68.
  • *
    Transactions of the Royal Irish Academy, Vol. XVI. Part II. pp. 67, 68.
  • *
    Transactions of the Royal Irish Aca- demy, Vol. XVII. Part. I, pp. 132, 145
  • *
    Transactions of the Royal Irish Academy, Vol. XVI. Part II. p. 68.
  • *
    Trans. R. I. A. Vol. XVI. p. 76.
  • Ibid.
  • *
    Trans. R. I. A. Vol. XVI. p. 77.